blue_ocean

Addiction psychiatry

8 posts in this topic

A 25 years old man is withdrawing from amphetamines. He is least likely to have - 

Insomnia

Hypersomnia

Agitation

Decreased appetite 

Seizures

Share this post


Link to post
Share on other sites

Answer is given: Decresead appetite. 

But the explanation is given as : Amphetamine withdrawal effects include dysphoric mood (crash) sometimes with suicidal ideation, fatigue, vivid, unpleasant dreams, increased appetite and hypersomnia besides psychomotor retardation/agitation.

Any clarification on this? 

Share this post


Link to post
Share on other sites

So both decreased apetite and insomnia are right?? 

Share this post


Link to post
Share on other sites
7 hours ago, Waelibrahim7881 said:

So both decreased apetite and insomnia are right?? 

That's what I think. Poorly written question ! 

1 person likes this

Share this post


Link to post
Share on other sites

I think the least likely is decreased appetite, as Amphetamine Intoxication can cause decreased appetite.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now